MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED SHORT APPLIER; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED SHORT APPLIER; CLIP, IMPLANTABLE
Catalog Number MSM20
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/8/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.1.How was the vessel repaired? 2.Was there any bleeding? 3.If yes, how was the bleeding controlled? 4.Is the current patient status known? 5.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? (extended hospital stay, readmission, re-operation, etc.) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, the clip traumatizes the vessel when it is closed, causing damage to the patient where there had been none.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/2/2026.D4: batch # a9832a.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the msm20 device was returned with a clip in jaws, and with no apparent damage.Upon testing, the device was cycled and it fed and formed the remaining four (4) clips as intended.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on the cause of the reported event, users are advised to ensure that a clip is in the jaws, position the jaws so that the clip completely surrounds the vessel to be ligated, fully squeeze the handles together until they stop, and fully release the handles to return the instrument to its original open position.The next clip is automatically advanced.Inspect the jaws after each clip application to ensure the presence of a new clip before applying the next clip, and repeat steps as necessary to continue ligation of tissue.For optimal performance, periodically clean the instrument during the procedure by submerging the jaw and distal end of the applier shaft in saline.Device history review: a manufacturing record evaluation was performed for the finished device batch a9832a number, and no non-conformances were identified.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24010538
Report Number3005075853-2026-00282
Device Sequence Number9250166
Product Code GDO
UDI-Device Identifier10705036002505
UDI-Public(01)10705036002505(17)300531(10)615D83
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSM20
Device Lot Number615D83
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown